# SDR DALA2019040422161

- Difficulty date: March 31, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 68,447 hours, 26,352 cycles
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MILD DIRTY/GYM SOCK SMELL DEVELOPED DURING CLIMB AND DESCENT. ODOR DISSIPATED. OBSERVED BY MULTIPLE CREW MEMBERS. SMELL WAS PRIMARILY MID-CABIN. ASSOCIATED ER/A 14-576898 NBR 2 ENG REPLACED PER W/C 7100-9902E-02. C/W RI 576898-14 REV ORIG SECT 2. PERMANENT REPAIR.
